# SDR UPS97224750

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 519
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, POSSIBLE CRACK IN RIB AT WS 519.0 BOTTOM I/B SIDE WHERE RIB ATTACHES TO 2ND STRINGER FROM REAR SPAR.  REPAIRED LOWER CHORD ON WS 519.0 RIB IAW SRM 57-10-5, 51-30-2, 51-30-5, 51-10-2.
